# SDR SWAA2021081520323

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO SIDEWALL SUPPORT BS 727- 767; RBL 20; WL 157 / EVALUATED DAMAGE ON FLOOR TO SIDEWALL SUPPORT BS 727 - 767 RBL 20 WL 157 MORE THAN 50% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 20 WL 157 P/N 7530898 PO# 803976 IAW SRM 51-40-02 REF DWG 146A7500 89004U 07OCT20
